American journal of hematology · 2016
Proteasome inhibitor associated thrombotic microangiopathy.
СтатьяМногоцентровое исследованиеНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Yui Jennifer C, Van Keer Jan, Weiss Brendan M, Waxman Adam J, Palmer Matthew B, D'Agati Vivette D, Kastritis Efstathios, Dimopoulos Meletios A, Vij Ravi, Bansal Dhruv, Dingli David, Nasr Samih H, Leung Nelson
Аннотация
A variety of medications have been implicated in the causation of thrombotic microangiopathy (TMA). Recently, a few case reports have emerged of TMA attributed to the proteasome inhibitors (PI) bortezomib and carfilzomib in patients with multiple myeloma. The aim of this case series was to better characterize the role of PI in the etiology of drug-induced TMA. We describe eleven patients from six medical centers from around the world who developed TMA while being treated with PI. The median time between medication initiation and diagnosis of TMA was 21 days (range 5 days to 17 months). Median laboratory values at diagnosis included hemoglobin-7.5 g dL(-1) , platelet count-20 × 10(9) /L, LDH-698 U L(-1) , creatinine-3.12 mg dL(-1) . No patient had any other cause of TMA, including ADAMTS13 inhibition, other malignancy or use of any other medication previously associated with TMA. Nine patients had resolution of TMA without evidence of hemolysis after withdrawal of PI. Two patients had stabilization of laboratory values but persistent evidence of hemolysis despite medication withdrawal. One patient had recurrence of TMA with rechallenge of PI. There is a strong level of evidence that PI can cause DITMA. In evaluating patients with suspected TMA, PI use should be recognized as a potential etiology, and these medications should be discontinued promptly if thought to be the cause of TMA. Am. J. Hematol. 91:E348-E352, 2016. © 2016 Wiley Periodicals, Inc.